Urinating Blood After Mounting DJ Stand?
My wife installed the DG Stand on May 16, 2019 after the installation was completed to this day (June 6, 2019) when urinating red (such as washing meat) and felt pain in the abdomen, genitals, waist and back legs. My wife went to a urologist (24 May 2019) and was given medicine (urotractin, diclofenac sodium, plasminex) but still. Then on May 29, 2019 my wife returned to the doctor for control (the doctor who carried out the DG Stand) and was given cystone and harnal medication but was still red and sick. My question is, what should be done? Is it dangerous? Why did it happen?
Hello Tomyy, Thank you for the question.
Double J stent (DJ stent) is a hose that is placed along the ureter, the channel that connects the kidneys to the bladder. This hose installation is intended to help overcome the ureteral obstruction due to ginjalse stones so that urine can flow from the kidneys to the bladder, help prevent ureteral obstruction after the act of rupture of kidney stones with lithotripsy, and help ureter healing after surgery. After insertion of this tube, sufferers will generally experience voiding symptoms because the bladder is irritated with the end of the tube; symptoms include frequent urinating, difficult to hold urination, and pain in the lower abdomen. In addition, the installation of this tube also causes the blood mixed with urine (hematuria) because the tube that irritates the ureteral wall and other complications is a urinary tract infection. Usually this hematuria complaint will disappear when the hose is removed. For now, you and your wife don't need to worry because this is a common complication of kidney stone placement. Please check with your doctor again if your wife has a high fever, nausea, vomiting and weakness. Encourage your wife to meet her bodily fluid needs by consuming lots of water at least 2-3 liters per day. Don't forget to check yourself according to the schedule recommended by the doctor.
I hope this helps.